# SDR K11A2019061991704

- Difficulty date: April 17, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N917CK
- Make and model: Doug DC-9-15
- Aircraft serial: 47152
- Aircraft time: 51,402 hours, 62,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 972
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE SKIN CRACK STA 972 ABOVE R/H PYLON TRAILING EDGE FAIRING
